Lower bounds for eigenvalues of the one-dimensional p -Laplacian
Juan Pablo Pinasco
Abstract and Applied Analysis, 2004, vol. 2004, 1-7
Abstract:
We present sharp lower bounds for eigenvalues of the one-dimensional p -Laplace operator. The method of proof is rather elementary, based on a suitable generalization of the Lyapunov inequality.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/486308.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/486308.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:486308
DOI: 10.1155/S108533750431002X
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().